Childhood Diseases

Question
Posted by: Kdinky | 2010-01-12

Q.

allergex

My son (3years) lately are allergic to the grass and have these big bumps on his whole body... I find that putting on a cream and giving him some allergex really helps. But can allergex get harmfull if given to much? I only give him 5ml in the evening before bed if these bumps make their appearance.

Kind regards and enjoy your day!

Expert's Reply

A.

Paediatrician

Allergex is an old fashioned antihistamine which may cause drowsiness in children. As you would like your son to be wide awake when he is at school and at home during the day this kind of antihistamine is not recommended.Rather give him a non-sedating antihistamine such as Allecet Syrup 5ml at night.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: jeremy | 2013-06-07

I find that allecet makes me moody and drowsy must I continue using it ....

Reply to jeremy

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.